English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

New moduli spaces of pointed curves and pencils of flat connections.

MPS-Authors
/persons/resource/persons235752

Manin,  Yu.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Manin, Y., & Losev, A. (2000). New moduli spaces of pointed curves and pencils of flat connections. Michigan Journal of Mathematics, 48, 443-472.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3449-0
Abstract
There is no abstract available